# SDR 01FDEA00594

- Difficulty date: July 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

01-246 AFT T/O DURING FLAP/SLAT RETRACT GOT AILERON DEFLECT DISAGREE ALERT.  RAN CHECKLIST UNABLE TO CORRECT.
